Open Access
September, 1948 On the Compound and Generalized Poisson Distributions
E. Cansado Maceda
Ann. Math. Statist. 19(3): 414-416 (September, 1948). DOI: 10.1214/aoms/1177730208


In this note we deduce several properties of the compound and generalized Poisson distributions; in particular their closure and divisibility properties. An infinite class of functions whose members are both compound and generalized Poisson distributions is exhibited, and several of the distributions of Neyman, Polya, etc. are identified. The present note stems from a paper by Feller [2].


Download Citation

E. Cansado Maceda. "On the Compound and Generalized Poisson Distributions." Ann. Math. Statist. 19 (3) 414 - 416, September, 1948.


Published: September, 1948
First available in Project Euclid: 28 April 2007

zbMATH: 0032.03701
MathSciNet: MR29127
Digital Object Identifier: 10.1214/aoms/1177730208

Rights: Copyright © 1948 Institute of Mathematical Statistics

Vol.19 • No. 3 • September, 1948
Back to Top